# SDR 2007UALA01509

- Difficulty date: May 13, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 47,240 hours, 16,506 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERBAL FROM CREW - SMOKEY, BURNING, CHEMICAL ODOR IN FIRST CLASS CABIN.  SMELL WAS NOTICED BY SEVERAL PASSENGERS AND FLT ATTENDANTS.  ODOR WAS NOTICED ON TAKEOFF AND LANDING.  [SUP 06-06-07]  RAN LT AND RT ENGINES BLEEDS ON & OFF, PACKS ON EACH PNEUMATIC SYSTEM ISOLATED, PACKS OPERATED OFF APU, RECIRC FAN ON AND OFF, NO ODORS DETECTED.  CAUSE OF ODOR COULD NOT BE DETERMINED.
